# SDR CHQA20120503155

- Difficulty date: May 3, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 26,954 hours, 23,209 cycles
- Engine: Allsn AE3007A
- Engine time: 21,464 hours, 18,205 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Support
- Part number: 14536834403
- Condition: Cracked
- Location: Radio Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD RADIO ALTIMETER 2 BASE SUPPORT WAS FOUND TO BE CRACKED.  THE FORWARD RADIO ALTIMETER 2 BASE SUPPORT WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
